MathSciNet Relay Station
MathSciNet bibliographic data
MR1992858 46S20 (46B50)
Baratella, Stefano; Ng, Siu-Ah A nonstandard proof of the Eberlein-Šmulian theorem. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3177–3180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement